Issue:Deductive properties of intuitionistic fuzzy logic

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/7/3/43-48
Title of paper: Deductive properties of intuitionistic fuzzy logic
Author(s):
Nikolai Nikolov
CLBME, Bulgarian Academy of Sciences, Bl. 105, Acad. G. Bontchev Str., Sofia 1113, Bulgaria
shteAt sign.pngiinf.bas.bg
Published in: "Notes on IFS", Volume 7 (2001) Number 3, pages 43—48
Download: Download-icon.png PDF (252  Kb, Info) Download-icon.png
Abstract: A formalisation is proposed of the notions of logical consequence and deductive closure in case of intuitionistic fuzzy logic. A relationship is shown between deductively closed sets and intuitionistic fuzzy valuations that respect Modus Ponens.
Keywords: Intuitionistic fuzzy sets, Deductive closure
References:
  1. Atanassov, K., Intuitionistic Fuzzy Sets, Springer-Verlag, 1999.
  2. Rasiowa, H., and R. Sikorski, The Mathematics of Metamathematics, Moscow, Nauka, 1972 (in Russian).
  3. Ginsberg, M., Bilattices and Modal Operators, Journal of Logic and Computation, 1(1):41-69, July 1990.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.